# SDR CA120423018

- Difficulty date: February 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 4,906 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493101
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RIGHT ENGINE RT MAGNETO UNSERVICEABLE.  MAGNETO REPLACED.
